# SDR UPS01435296

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747283B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Vert Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E EMERGENCY LIGHT MCD - IN LINE VERTICAL WITH STAIRS HAD 2 BULBS BURNED.  REMOVED AND REPLACED BULBS, OPS CK GOOD.
